# SDR 20000424AP040

- Difficulty date: December 23, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N150UX
- Make and model: Beech 1900D
- Aircraft serial: UE150
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part serial: 1873
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 DIRECTIONAL GYRO INTERMITTENTLY FREEZES IN TURNS.  REMOVED AND REPLACED NR 1 DIRECTIONAL GYRO.  (M)
